VOL. 24 · NO. 2 | November 2012
 
VIEW ALL ABSTRACTS +
Front Matter
Shing So
Missouri J. Math. Sci. 24 (2), 101, (November 2012)
No abstract available
Articles
Marcio Fabiano da Silva
Missouri J. Math. Sci. 24 (2), 102-115, (November 2012) DOI: 10.35834/mjms/1352138558
KEYWORDS: 53A35
Daniel J. Monfre, Dominic Klyve
Missouri J. Math. Sci. 24 (2), 116-123, (November 2012) DOI: 10.35834/mjms/1352138559
KEYWORDS: 11A41, 11Y11
Harold Reiter, Arthur Holshouser
Missouri J. Math. Sci. 24 (2), 124-155, (November 2012) DOI: 10.35834/mjms/1352138560
KEYWORDS: 22F50
Ayhan Sarioğlugil, Sidika Tül, Nuri Kuruoğlu
Missouri J. Math. Sci. 24 (2), 156-166, (November 2012) DOI: 10.35834/mjms/1352138561
KEYWORDS: 53A05, 53A07, 53A15, 53C45
Wacharin Wichiramala
Missouri J. Math. Sci. 24 (2), 167-181, (November 2012) DOI: 10.35834/mjms/1352138562
KEYWORDS: soap bubble, minimizing enclosure, least perimeter, 53A10, 49Q10
James Bisgard
Missouri J. Math. Sci. 24 (2), 182-189, (November 2012) DOI: 10.35834/mjms/1352138563
KEYWORDS: compact embedding, Rellich-Kondrachov, Sobolev Spaces, Sequences spaces, 46E35, 42A16, 26A15
Raji George, T. P. Johnson
Missouri J. Math. Sci. 24 (2), 190-194, (November 2012) DOI: 10.35834/mjms/1352138564
KEYWORDS: 54A40
Arthur Holshouser, Harold Reiter
Missouri J. Math. Sci. 24 (2), 195-201, (November 2012) DOI: 10.35834/mjms/1352138565
Back Matter
Missouri J. Math. Sci. 24 (2), 202-203, (November 2012)
No abstract available
Back to Top